# SDR DALA2017031101950

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 146 & 157
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE FORWARD CABIN SUBFLOOR (E/E CEILING) ON THE FORWARD SIDE OF FLOORBEAM AT BS 146 AT RBL 7, AND AT BS 157 AT RBL 5.   BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55-1A.  REPAIRED IAW SRM 51-70-10-2R-2, AND SRM 51-41-02 PG 1-4.
